# SDR FDEA201711133265

- Difficulty date: November 13, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 88,684 hours, 31,364 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AFA005527
- Condition: Cracked
- Location: Bs 1761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BILGE BS 1761 INBD OF STRINGER 46R, THE SHEAR TIE HAS A CRACK AND CORRODED.  REPAIRED IAW SRM 53-30-00, VOL 1, FIG 9, P 34.
